Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The second closed geodesic on Finsler spheres of dimension $ n > 2$


Author: Hans-Bert Rademacher
Journal: Trans. Amer. Math. Soc. 362 (2010), 1413-1421
MSC (2000): Primary 53C22, 53C60, 58E10
Published electronically: September 18, 2009
MathSciNet review: 2563734
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show the existence of at least two geometrically distinct closed geodesics on an $ n$-dimensional sphere with a bumpy and non-reversible Finsler metric for $ n > 2.$


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 53C22, 53C60, 58E10

Retrieve articles in all journals with MSC (2000): 53C22, 53C60, 58E10


Additional Information

Hans-Bert Rademacher
Affiliation: Mathematisches Institut, Universität Leipzig, 04081 Leipzig, Germany
Email: rademacher@math.uni-leipzig.de

DOI: http://dx.doi.org/10.1090/S0002-9947-09-04745-X
PII: S 0002-9947(09)04745-X
Received by editor(s): August 9, 2006
Received by editor(s) in revised form: January 31, 2008
Published electronically: September 18, 2009
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.